# SDR SWAA102861

- Difficulty date: May 17, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 67,578 hours, 59,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323433
- Part serial: 1069
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE UNABLE TO READ PRESSURE INDICATOR.  REMOVED AND REPLACED SLIDE PER MT.
